Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 36, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 13, 2016, 2:10 PM MDT for Platte County, Wyoming. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2016, 2:10 PM MDT (20:10 UTC)
- Expired
- Jun 13, 2016, 2:40 PM MDT
- In force
- 30 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Platte County, WY
The radar
The Cheyenne radar (KCYS), 127 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:45 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 8.2 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
962
WUUS55 KCYS 132010
SVRCYS
WYC031-132100-
/O.NEW.KCYS.SV.W.0036.160613T2010Z-160613T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
210 PM MDT MON JUN 13 2016
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PLATTE COUNTY IN SOUTHEASTERN WYOMING...
* UNTIL 300 PM MDT
* AT 209 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKEVIEW
NORTH...OR 9 MILES NORTHEAST OF WHEATLAND...MOVING NORTHEAST AT 25
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. QUARTER SIZED HAIL WAS REPORTED ON
HIGHWAY 320 NORTH OF WHEATLAND WITH THIS STORM.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GUERNSEY...GUERNSEY CAMPGROUND AND HARTVILLE.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 89 AND
90.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY
IN EFFECT FOR THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4239 10465 4221 10465 4207 10482 4219 10502
4249 10481
TIME...MOT...LOC 2009Z 217DEG 21KT 4218 10488
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
HAMMER2 follow-up statements
224
WWUS55 KCYS 132032
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT MON JUN 13 2016
WYC031-132100-
/O.CON.KCYS.SV.W.0036.000000T0000Z-160613T2100Z/
PLATTE WY-
232 PM MDT MON JUN 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR NORTHEASTERN PLATTE COUNTY...
AT 232 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GUERNSEY...OR
19 MILES NORTHEAST OF WHEATLAND...MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GUERNSEY...GUERNSEY CAMPGROUND AND HARTVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4239 10465 4221 10465 4217 10470 4226 10486
4248 10479
TIME...MOT...LOC 2032Z 219DEG 22KT 4228 10473
HAIL...1.00IN
WIND...60MPH
$$
HAMMER611
WWUS55 KCYS 132040
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
240 PM MDT MON JUN 13 2016
WYC031-132049-
/O.CAN.KCYS.SV.W.0036.000000T0000Z-160613T2100Z/
PLATTE WY-
240 PM MDT MON JUN 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PLATTE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
SOUTHEASTERN WYOMING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.
LAT...LON 4239 10465 4221 10465 4217 10470 4226 10486
4248 10479
TIME...MOT...LOC 2036Z 217DEG 21KT 4232 10469
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:08 PM MDT, 2 minutes earlier.
Area forecast discussion, Jun 13, 2:08 PM MDT, 2 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
208 PM MDT MON JUN 13 2016
.SHORT TERM...(This evening through Wednesday)
Issued at 208 PM MDT Mon Jun 13 2016
Forecast on track for fairly widespread severe thunderstorms this
afternoon and early evening. No major changes to the overnight
forecast were made.
Currently...Water vapor imagery showing upper shortwave moving
into northeastern Utah this afternoon. Mosaic radar showing
convection blossoming across northern Colorado and along the
Laramie Range early this afternoon. Current SPC Mesoanalyst page
showing an uncapped environment with 2500 J/KG surface based Cape
along and east of the Laramie Range.
Latest HRRR short term forecast looking pretty good so far
handling the convection early this afternoon. It develops a line
of thunderstorms by 20-21Z that moves east into the Panhandle by
23-00Z. Continue to be very concerned with Flash Flooding
potential for areas that received heavy rain yesterday and last
night. Will keep the Flash Flood watch going as is.
Get a little break after 00-01Z before the impacts of the upper
shortwave begins to move into northeast Colorado and southeastern
Wyoming. After 02Z or so...another band of moderate to heavy rain
along the I-80 Corridor from Sidney to Cheyenne and along the
state line with Colorado.
Begin to dry out from west to east overnight into Tuesday. By
Tuesday afternoon...our eastern zones in the Panhandle should be
dry.
.LONG TERM...(Wednesday Night through Monday)
Issued at 208 PM MDT Mon Jun 13 2016
Generally dry and warm weather expected across the CWA this period
under a dry southwesterly flow aloft ahead of an upper trof just
off the west coast of the country. a few ripples of energy will
likely ride up across the region but mid level warm air should
act to keep convection quite limited. Best chance in this period
looks to be over the plains late Friday. For now will leave dry
but may have to add some pops then if models remain consistent.
Otherwise likely warming some over the weekend as an upper high
builds over the central and southern Rocky Mountains.
&&
.AVIATION...(For the 18Z TAFS through 18Z Tuesday morning)
Issued at 1119 AM MDT Mon Jun 13 2016
Some MVFR cigs affecting the KCYS terminal early this afternoon with
VFR elsewhere. Expect showers and storms to develop around the se
Wy mtns early this afternoon and move east across the plains into
the Neb Panhandle during the afternoon and evening hours with
associated MVFR cigs and visibilities. Sfc winds will turn westerly
later this evening with clearing skies.
&&
.FIRE WEATHER...
Issued at 208 PM MDT Mon Jun 13 2016
Minimal fire weather concerns today and tuesday as most locations
should see good chances for wetting rains. Humidities should
remain well above critical levels with excellent overnight
recoveries. Drier weather and lower humidities expected from
Wednesday on as high pressure build over the area. Fortunately...
fuels are green and are not conducive to large fire growth.
&&
.HYDROLOGY...
Issued at 230 AM MDT Mon Jun 13 2016
Heavy rainfall from thunderstorms Sunday evening produced short
term rises at Henry, Minatare, and Mitchell, Nebraska. This will
be the case again this afternoon and evening as the threat for
more heavy rainfall from thunderstorms exists. Much of the
mountain snow pack below 10000 feet has melted, with another one
to three feet remaining to melt. With cooler temperatures early
this week, snowmelt will be reduced, but increase somewhat later
this week with warmer temperatures. Therefore, minor flooding will
likely continue most of this week at Laramie and Saratoga, Wyoming.
&&
.CYS Watches/Warnings/Advisories...
WY...Flash Flood Watch until 11 PM MDT this evening for WYZ108-118-
119.
NE...Flash Flood Watch until 11 PM MDT this evening for NEZ019-020-
054.
&&
SHORT TERM...GCC
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...GCC
HYDROLOGY...MAJHazardous weather outlook, Jun 13, 4:17 AM MDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 417 AM MDT MON JUN 13 2016 WYZ103>106-109>117-141030- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 417 AM MDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP BEGINNING LATE THIS MORNING... AND CONTINUE THROUGH EARLY THIS EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL...BRIEF HEAVY RAIN AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TODAY OR TONIGHT. NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 141030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 417 AM MDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF PANHANDLE NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE LARAMIE RANGE LATE THIS MORNING...AND BECOME MORE NUMEROUS THIS AFTERNOON ACROSS THE HIGH PLAINS. SOME OF THE STORMS ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR WILL BECOME SEVERE AND PRODUCE VERY LARGE HAIL...DAMAGING WINDS...VERY HEAVY RAIN THAT CAN CAUSE FLASH FLOODING...AND ISOLATED TORNADOES. THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE WESTERN NEBRASKA PANHANDLE UNTIL LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN NEBRASKA PANHANDLE TUESDAY. OTHERWISE...THE THREAT FOR WIDESPREAD HAZARDOUS WEATHER WILL BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING FOR AREAS ALONG AND EAST OF THE INTERSTATE 25 CORRIDOR.
In the hours before
Local storm report, Jun 13, 10:52 AM MDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1052 AM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM FLASH FLOOD KIMBALL 41.23N 103.66W
06/13/2016 KIMBALL NE LAW ENFORCEMENT
REPORTS OF ROADS BEING WASHED OUT/DAMAGED ACROSS THE
COUNTY. STREETS IN KIMBALL HAD RUNNING WATER ACROSS THEM.
DELAYED REPORT.
&&
GCLAYCOMLocal storm report, Jun 13, 11:21 AM MDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1121 AM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL 5 S CHEYENNE 41.07N 104.79W
06/12/2016 E1.25 INCH LARAMIE WY PUBLIC
0155 PM HAIL 2 S CHEYENNE 41.12N 104.79W
06/12/2016 E1.50 INCH LARAMIE WY PUBLIC
0155 PM HAIL 1 S CHEYENNE 41.13N 104.79W
06/12/2016 E0.88 INCH LARAMIE WY PUBLIC
HAIL SIZE REPORTED TO BE LARGER THAN NICKELS AND JUST
UNDER THE SIZE OF QUARTERS.
0256 PM HAIL 7 SW WHEATLAND 41.98N 105.06W
06/12/2016 E1.00 INCH PLATTE WY TRAINED SPOTTER
0315 PM HAIL 7 WNW WHEATLAND 42.09N 105.09W
06/12/2016 E2.50 INCH PLATTE WY STORM CHASER
TENNIS BALL HAIL REPORTED TO FALL FOR A FEW MINUTES.
0316 PM HAIL 5 SW WHEATLAND 42.00N 105.03W
06/12/2016 E1.75 INCH PLATTE WY PUBLIC
REPORTED AT WHEATLAND RESERVOIR NUMER 1.
0330 PM HAIL 5 NW WHEATLAND 42.10N 105.03W
06/12/2016 E1.75 INCH PLATTE WY STORM CHASER
REPORT RECEIVED VIA FACEBOOK.
0531 PM TSTM WND GST TORRINGTON 42.07N 104.18W
06/12/2016 M63.00 MPH GOSHEN WY ASOS
0545 PM HAIL 2 N TORRINGTON 42.10N 104.18W
06/12/2016 E1.00 INCH GOSHEN WY PUBLIC
HEAVY RAIN AND HAIL NICKEL TO QUARTER SIZE.
0604 PM FLASH FLOOD TORRINGTON 42.07N 104.18W
06/12/2016 GOSHEN WY EMERGENCY MNGR
FLASH FLOODING REPORTED IN TORRINGTON. TREE DOWN ON CITY
PARK RESTROOM WITH INDIVIDUALS TRAPPED INSIDE. FIRE/EMS
ON SCENE.
0616 PM FLASH FLOOD E CHEYENNE 41.15N 104.79W
06/12/2016 LARAMIE WY PUBLIC
STREETS FLOODED EAST SIDE OF TOWN. OFF EAST PERSHING.
0632 PM FLASH FLOOD 2 NE CHEYENNE 41.17N 104.76W
06/12/2016 LARAMIE WY PUBLIC
GARBAGE CANS MOVING DOWN STREET DUE TO FLOODING. REPORT
RECEIVED VIA FACEBOOK. BUFFALO RIDGE AREA.
0634 PM FLASH FLOOD TORRINGTON 42.07N 104.18W
06/12/2016 GOSHEN WY PUBLIC
FLOODING OCCURRING IN TORRINGTON. REPORT RECEIVED VIA
TWITTER.
0636 PM FLASH FLOOD CHEYENNE 41.15N 104.79W
06/12/2016 LARAMIE WY PUBLIC
2-3 FEET OF WATER IN DOWNTOWN CHEYENNE.
0657 PM TSTM WND GST 4 WSW SCOTTSBLUFF 41.85N 103.73W
06/12/2016 E60.00 MPH SCOTTS BLUFF NE PUBLIC
SHOOK TRUCK AROUND PRETTY GOOD.
0700 PM TSTM WND GST 1 W SCOTTS BLUFF NATION 41.84N 103.73W
06/12/2016 E60.00 MPH SCOTTS BLUFF NE PUBLIC
55-65 MPH WINDS.
0705 PM TSTM WND GST SCOTTSBLUFF 41.87N 103.66W
06/12/2016 E69.00 MPH SCOTTS BLUFF NE PUBLIC
DAVIS SYSTEM
0707 PM FLASH FLOOD CHEYENNE 41.15N 104.79W
06/12/2016 LARAMIE WY PUBLIC
PICTURES OF LINCOLN WAY IN CHEYENNE. LINCOLN WAY UNDER A
FOOT OF WATER OR MORE. RECEIVED VIA FACEBOOK.
0708 PM TSTM WND GST 1 E SCOTTSBLUFF 41.87N 103.64W
06/12/2016 E61.00 MPH SCOTTS BLUFF NE BROADCAST MEDIA
0728 PM TSTM WND DMG SCOTTSBLUFF 41.87N 103.66W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
MULTIPLE REPORTS FROM COUNTY OFFICIALS OF DOWNED TREES
AND BRANCHES. POWER OUTAGES REPORTED IN PORTIONS OF
SCOTTS BLUFF AND BANNER COUNTIES.
0747 PM TSTM WND GST BUSHNELL 41.23N 103.89W
06/12/2016 E60.00 MPH KIMBALL NE LAW ENFORCEMENT
0756 PM FLASH FLOOD W SCOTTSBLUFF 41.87N 103.66W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
UP TO A FOOT OF WATER ACROSS HIGHWAY 92 FROM SCOTTSBLUFF
TO MITCHELL PASS.
0759 PM HEAVY RAIN 4 SE GERING 41.79N 103.61W
06/12/2016 E1.50 INCH SCOTTS BLUFF NE BROADCAST MEDIA
RAINFALL OF 1.5 INCHES 3.5 SOUTHEAST OF GERING.
0804 PM HEAVY RAIN W GERING 41.83N 103.67W
06/12/2016 E1.75 INCH SCOTTS BLUFF NE BROADCAST MEDIA
RAINFALL OF 1.75 INCHES ON 13TH STREET.
0805 PM FLASH FLOOD SCOTTS BLUFF NATIONAL M 41.84N 103.71W
06/12/2016 SCOTTS BLUFF NE STORM CHASER
CANYONS WEST OF SCOTTS BLUFF MONUMENT RUNNING FULL AND
HIGHWAY 92 IS UNDERWATER IN SEVERAL AREAS.
0805 PM HEAVY RAIN 2 E MITCHELL 41.94N 103.77W
06/12/2016 E2.65 INCH SCOTTS BLUFF NE BROADCAST MEDIA
0823 PM FLASH FLOOD 5 W SCOTTSBLUFF 41.87N 103.76W
06/12/2016 SCOTTS BLUFF NE PUBLIC
FLASH FLOODING CONTINUING FOR HIGHWAY 92 AND OREGON TRAIL
WEST OF SCOTTSBLUFF.
0824 PM FLASH FLOOD 3 W SCOTTSBLUFF 41.87N 103.72W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
WATER SWEPT TRUCK OFF ROAD AT COUNTY ROAD 17 AND HIGHWAY
92, 3 MILES WEST OF SCOTTSBLUFF. STILL 3-4 FEET OF WATER
FLOWING DOWN COUNTY ROAD 17 AND 8-12 INCHES OF WATER
FLOWING ACROSS HIGHWAY 92.
0824 PM HEAVY RAIN TORRINGTON 42.07N 104.18W
06/12/2016 M5.00 INCH GOSHEN WY LAW ENFORCEMENT
MEASURED IN 4 INCH PLASTIC NWS RAIN GAGE.
0830 PM HEAVY RAIN 1 NW SCOTTSBLUFF 41.88N 103.68W
06/12/2016 E3.40 INCH SCOTTS BLUFF NE BROADCAST MEDIA
3.4 INCHES OF RAINFALL AT INTERSECTION OF COUNTY ROAD 20
AND HIGHWAY 26.
0830 PM FLASH FLOOD 4 SW GERING 41.79N 103.72W
06/12/2016 SCOTTS BLUFF NE PUBLIC
YARD AND NEARBY ROADS ALL UNDERWATER.
0839 PM FLASH FLOOD W SCOTTSBLUFF 41.87N 103.66W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
HIGHWAY 92 HAS 8-16 INCHES OF WATER FLOWING ACROSS IT AT
EVERY COUNTY ROAD INTERSECTION FROM SCOTTSBLUFF WEST TO
MITCHELL.
0840 PM FLASH FLOOD 5 W SCOTTSBLUFF 41.87N 103.76W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
WATER RESCUE COMPLETED AT COUNTY ROAD 17 AND HIGHWAY 92.
RESCUED STRANDED DRIVER AFTER THEIR FULL-SIZED PICKUP WAS
WASHED OFF THE ROAD. PORTIONS OF COUNTY ROAD 17 IN THAT
AREA HAVE BEEN WASHED AWAY.
0840 PM FLASH FLOOD 5 W SCOTTSBLUFF 41.87N 103.76W
06/12/2016 SCOTTS BLUFF NE BROADCAST MEDIA
WATER OVER RAILROAD TRACKS AT INTERSECTION WITH COUNTY
ROAD 17, JUST NORTH OF WATER RESCUE LOCATION.
0845 PM FLASH FLOOD TORRINGTON 42.07N 104.18W
06/12/2016 GOSHEN WY BROADCAST MEDIA
TORRINGTON PUBLIC WORKS HAS ASKED RESIDENTS OF TORRINGTON
NOT TO USE PUBLIC WATER FOR NEXT 2-3 HOURS DUE TO
FLOODING.
0847 PM HEAVY RAIN GERING 41.83N 103.67W
06/12/2016 E3.00 INCH SCOTTS BLUFF NE BROADCAST MEDIA
3 INCHES OF RAINFALL REPORTED ON S STREET IN GERING.
0850 PM HEAVY RAIN 2 SW SCOTTSBLUFF 41.85N 103.69W
06/12/2016 E4.25 INCH SCOTTS BLUFF NE PUBLIC
PUBLIC REPORT OF 4.25 INCHES OF RAINFALL AT INTERSECTION
OF SOUTH BELTLINE AND WEST OVERLAND IN SCOTTSBLUFF.
0850 PM HEAVY RAIN 1 E SCOTTSBLUFF 41.87N 103.64W
06/12/2016 M1.38 INCH SCOTTS BLUFF NE CO-OP OBSERVER
MEASURED 1.38 INCHES OF RAIN AT 850 PM AND STILL RAINING.
0852 PM HEAVY RAIN BAYARD 41.76N 103.32W
06/12/2016 M0.98 INCH MORRILL NE COCORAHS
RAIN FELL IN 40 MINUTE PERIOD CAUSING FLOODING IN BAYARD.
0900 PM HEAVY RAIN TORRINGTON 42.07N 104.18W
06/12/2016 M2.79 INCH GOSHEN WY TRAINED SPOTTER
4 INCH PLASTIC NWS GAGE. TREES AND BRANCHES DOWNED WITH
STORM. COURTHOUSE FLOODED.
1205 AM FLASH FLOOD KIMBALL 41.23N 103.66W
06/13/2016 KIMBALL NE LAW ENFORCEMENT
REPORTS OF ROADS BEING WASHED OUT/DAMAGED ACROSS THE
COUNTY. STREETS IN KIMBALL HAD RUNNING WATER ACROSS THEM.
DELAYED REPORT.
&&
GCLAYCOMSpecial weather statement, Jun 13, 12:21 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1221 PM MDT MON JUN 13 2016 WYZ101-103-131900- NORTH LARAMIE RANGE WY-CONVERSE COUNTY LOWER ELEVATIONS WY- 1221 PM MDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 100 PM MDT... AT 1220 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DOUGLAS...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DOUGLAS. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 135 AND 150. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && LAT...LON 4264 10550 4276 10564 4303 10533 4283 10508 TIME...MOT...LOC 1820Z 227DEG 21KT 4275 10548 HAMMER
Special weather statement, Jun 13, 1:19 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 119 PM MDT MON JUN 13 2016 WYZ103-106-107-132000- NORTH LARAMIE RANGE WY-EAST PLATTE COUNTY WY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY- 119 PM MDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PLATTE AND NORTHEASTERN ALBANY COUNTIES UNTIL 200 PM MDT... AT 119 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF WESTVIEW CIRCLE...OR 15 MILES WEST OF WHEATLAND... MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHEATLAND...BORDEAUX...LAKEVIEW NORTH...WESTVIEW CIRCLE...Y-O RANCH... CHUGCREEK AND SLATER. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 65 AND 89. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN CHEYENNE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR SOUTHEASTERN WYOMING. LAT...LON 4188 10526 4205 10532 4222 10496 4180 10485 TIME...MOT...LOC 1919Z 246DEG 14KT 4200 10525 HAMMER
Local storm report, Jun 13, 2:10 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
210 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HAIL 6 N WHEATLAND 42.14N 104.96W
06/13/2016 M1.00 INCH PLATTE WY TRAINED SPOTTER
MILE MARKER 6 ON HIGHWAY 320.
&&
AAHThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:01 PM MDT | Flash Flood Warning | CYS | Laramie | 3 hr |
| Jun 12, 6:50 PM MDT | Flash Flood Warning | CYS | Laramie | 3 hr |
| Jun 12, 7:38 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 37 min |
| Jun 12, 7:59 PM MDT | Flash Flood Warning | CYS | Laramie | 9 hr |
| Jun 12, 8:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 49 min |
| Jun 13, 10:21 AM MDT | Flash Flood Watch | CYS | Goshen, Laramie | 10 hr |
| Jun 13, 12:21 PM MDT | Special Weather Statement | CYS | Converse | 39 min |
| Jun 13, 12:37 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 38 min |
| Jun 13, 1:19 PM MDT | Special Weather Statement | CYS | Platte | 41 min |
| Jun 13, 1:28 PM MDT | Severe Thunderstorm Warning | CYS | Platte | 47 min |
| Jun 13, 5:50 PM MDT | Special Weather Statement | CYS | Converse | 40 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.